# SDR CA131126012

- Difficulty date: November 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Corroded
- Location: Adhrs
- Part time: 378 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WAS EXPERIENCING HEADING MISCOMPARE IN EXCESS OF 20 DEGREES.  ADAHRS EVENT CODE DOWN LOADED DURING TROUBLESHOOTING.  CORROSION WAS FOUND ON CHANNEL A CONNECTOR.  A MAGNETO METER CONTINUITY CHECK REPORTED OK.
